New results of positive solutions for second-order nonlinear three-point integral boundary value problems


Authors

Zhijian Yao - Department of Mathematics and Physics, Anhui Jianzhu University, Hefei 230601, China.


Abstract

In this paper, we investigate the existence of positive solutions for second-order nonlinear three-point integral boundary value problems. By using the Leray-Schauder fixed point theorem, some sufficient conditions for the existence of positive solutions are obtained, which improve the results of literature Tariboon and Sitthiwirattham [J. Tariboon, T. Sitthiwirattham, Boundary Value Problems, 2010 (2010), 1-11].


Keywords


References

[1] Z. J. Du, W. G. Ge, X. J. Lin, Existence of solutions for a class of third-order nonlinear boundary value problems, J. Math. Anal. Appl., 294 (2004), 104-112.
[2] Y. Q. Feng, S. Y. Liu, Solvability of a third-order two-point boundary value problem, Appl. Math. Letters, 18 (2005), 1034-1040.
[3] V. A. Il'in, E. I. Moiseev, Nonlocal boundary value problem of the first kind for a Sturm-Liouville operator in its differential and finite difference aspects, Differential Equations, 23(1987), 803-810.
[4] V. A. Il'in, E. I. Moiseev, Nonlocal boundary value problem of the first kind for a Sturm-Liouville operator, Differential Equations, 23 (1987), 979-987.
[5] J. R. Graef, C. Qian, B. Yang, A three point boundary value problem for nonlinear fourth order differential equations, J. Math. Anal. Appl., 287 (2003), 217-233.
[6] J. R. Graef, B. Yang, Positive solutions to a multi-point higher order boundary value problem, J. Math. Anal. Appl., 316 (2006), 409-421.
[7] A. Granas, J. Dugundji, Fixed point theory, Springer-Verlag, New York, (2003).
[8] C. P. Gupta, Solvability of three-point nonlinear boundary value problem for a second order ordinary differential equation, J. Math. Anal. Appl., 168 (1992), 540-551.
[9] B. Liu, Positive solutions of a nonlinear four-point boundary value problem, Appl. Math. Comput., 155 (2004), 179-203.
[10] J. Tariboon, T. Sitthiwirattham, Positive solutions of a nonlinear three-point integral boundary value problem, Boundary Value Problems, 2010 (2010), 1-11.
[11] J. R. L. Webb, Positive solutions of some three-point boundary value problems via fixed point index theory, Nonlinear Anal., 47 (2001), 4319-4332.
[12] Y. M. Zhou, Y. Xu, Positive solutions of three-point boundary value problems for systems of nonlinear second order ordinary differential equations, J. Math. Anal. Appl., 320 (2006), 578-590.